Skin – day 177!

Day: 177

Dosage: 30mg per day

Skin issues: Nothing to reports, no cysts, no break outs! Yay!!

Side effects: Other than the general dryness of my skin, lips and eyes everything has remained the same. Except for one new development.  Roaccutane dries the skin and makes it thin and brittle, especially in an area that already has thin skin, like the labia.  Turns out that with thinner skin any sort of friction can cause irritation and tears.  This lead to 5 days of extreme agony, I could barely walk or wear underwear and making a wee was pure agony! Spoke to the gynea and I now have a estrogen cream that I have to use for as long as I am on the Roaccutane and I at least feel like Im back to normal.  Only another 2 months on the Roaccutane!

Improvement: Total improvement!!

5 Replies to “Skin – day 177!”

  1. Oh ouch Gina I can’t begin to imagine.

    On the upside (if you can call it that) at least the Roaccutane isn’t forever and your skin has improved so much.

  2. I was on roaccutane for months and it really helped me! Had to go off it when I found I was pregnant and now preggy hormones have messed with my skin but will go back when I can! The side effects are crappy but it really helps!

    You look AWESOME

Leave a Reply

Your email address will not be published. Required fields are marked *